Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On systems of difference equations with wrong boundary conditions


Author: Stanley Osher
Journal: Math. Comp. 23 (1969), 567-572
MSC: Primary 65.67
MathSciNet review: 0247785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kreiss and Lundquist $ [1]$, have recently obtained certain results about the decay of influence of wrong boundary conditions in overdetermined difference approximations to a hyperbolic partial differential equation. We have extended this result to include systems of hyperbolic partial differential equations in several space variables and their corresponding overdetermined difference approximations.

The technique of proof involves examining sections of the resolvent of the difference operator for analyticity within the unit circle as in Kreiss $ [6]$ and Osher $ [2]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1969-0247785-6
PII: S 0025-5718(1969)0247785-6
Article copyright: © Copyright 1969 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia